# SDR DALA2023070305346

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 85,099 hours, 21,962 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A, I

## Discrepancy

SHIP 6810 -DIV/DE - TO MSP DUE TO RIGHT BLEED OFF INDICATION. CABIN PRESSURIZATION WARNING APPEARED AT FL360, EMERGENCY DECENT AND OXYGEN MASKS WERE USED. CORRECTIVE ACTION: T/S FOUND HOSE BLOWN OFF BETWEEN ACM AND HEAT EXCHANGER. REPLACED HOSE IN #1 PACK BAY, REPLACED SEAL AND DUCT CABLE, FOUND ELBOW GALLED ON LEFT ENGINE PRSOV, REPLACED MUSCLE LINE. R/R LT RFCC, TIGHTENED B NUT @REPLACED HPSOV SEAL, R/R HP VALVE, REPLACED REV FLOW CONTROLLER. PACK OPS CK NORMAL, NO LEAKS. C/W NO GO ODI.
